MAUDE Adverse Event Report: COOK INCORPORATED CHECK-FLO; INTRODUCER, CATHETER

COOK INCORPORATED CHECK-FLO; INTRODUCER, CATHETER
Model Number G12831
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
Hub separated from dilator upon removal of dilator.

Brand Name
CHECK-FLO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key7062727
Report Number7062727
Device Sequence Number19301141
Product Code DYB
UDI-Device Identifier00827002128316
UDI-Public(01)00827002128316
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2017
Report Date (Section F) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberG12831
Device Catalogue NumberXVCFW-22.0-35-25
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/27/2017